Asymptotic Behavior of Global Recovery in SRM

TitleAsymptotic Behavior of Global Recovery in SRM
Publication TypeConference Paper
Year of Publication1998
AuthorsRaman, S., McCanne S., & Shenker S.
Published inProceedings of the 1998 ACM SIGMETRICS Joint International Conference on Measurement and Modeling of Computer Systems
Page(s)90-99
Other Numbers3590
Acknowledgment

We would like to thank Hari Balakrishnan and Lee Breslau for extremely useful feedback on this work. At Berkeley, this research was supported by DARPA contract N66001-96-C-8508, by the State of California under the MICRO program, and by NSF Contract CDA 94-01156. At Xerox PARC, this research was supported in part by the Advanced Research Projects Agency, monitored by Fort Huachuca under contracts DABT63-94-C-0073. The views expressed here do not reflect the position or policy of the U.S. government.

URLhttp://www.icsi.berkeley.edu/pubs/networking/ICSI_asymptoticbehavior98.pdf
Bibliographic Notes

Proceedings of the 1998 ACM SIGMETRICS Joint International Conference on Measurement and Modeling of Computer Systems, pp. 90-99, Madison, Wisconsin

Abbreviated Authors

S. Raman, S. McCanne, and S. Shenker

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in conference proceedings